# SDR UPS08M52859

- Difficulty date: May 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT HORZ STAB BARREL NUT BORE NR 24 FOUND CORRODED     CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV 35. BORE REAM TO 1.067"DIA, REMAINING BLEND OUT 0.040" DIA, BOTTOM REMAINING BLEND OUT 0.060" DEEP, BORE FOUND BLEND OUT EXCEEDING LIMITS IAW EO MD11-5510- 19409M.10X MAGN DVI & FOUND NO CORROSION EVIDENT.  REPAIRED BARREL NUT BORE NR24 RT WAS ACCOMP IAW EN1238-08 & IS ACCEPT IAW MD11-5510-30011A.
